# SDR CWQ2003F00001

- Difficulty date: February 12, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600536
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6542072101
- Condition: Cracked
- Location: Dorsal Scoop
- Part time: 2,919 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LOOKED INTO DORSAL NACA SCOOPS AND SAW THE LOWER AIR VANE WITH A 3 IN CRACK STARTING FROM CENTER OF (V) CUT TO  OUTBOARD EDGE.  GAINED ACCESS FROM THE TAILCONE BAGGAGE AREA AND REMOVED CRACKED VANE.  REMOVED EA 9309 WHICH SECURES VANE INTO PLACE.  ORDERED NEW PART, INSTALLED NEW VANE AND WAS VERY LIBERAL WITH THE EA 9309 IAW MFG STANDARD PRACTICES.  UPON REMOVAL NOTICED THAT THE (V) CUT APPEARS TO HAVE BEEN CUT WITH HAND SNIPS AND THERE WAS NO RELIEF HOLE AT BOTTOM OF CUT, ALSO THERE WAS VERY LITTLE EA 9309 SECURING INTO PLACE.  UPON FURTHER INSPECTION OF BAD PART NOTICED THAT THE CRACK WAS WORKING TOWARDS THE EDGE WHERE IT MIGHT HAVE COME LOOSE LIKE OTHERS WE HAVE FOUND.  (SCR 88915)
